Geodesic monotone vector fields.

Németh, S.Z.

Lobachevskii Journal of Mathematics (1999)

  • Volume: 5, page 13-28
  • ISSN: 1995-0802

How to cite


Németh, S.Z.. "Geodesic monotone vector fields.." Lobachevskii Journal of Mathematics 5 (1999): 13-28. <>.

author = {Németh, S.Z.},
journal = {Lobachevskii Journal of Mathematics},
keywords = {geodesic; geodesic monotone vector field; Riemannian manifold},
language = {eng},
pages = {13-28},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {Geodesic monotone vector fields.},
url = {},
volume = {5},
year = {1999},

AU - Németh, S.Z.
TI - Geodesic monotone vector fields.
JO - Lobachevskii Journal of Mathematics
PY - 1999
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 5
SP - 13
EP - 28
LA - eng
KW - geodesic; geodesic monotone vector field; Riemannian manifold
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.